ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

December 2016 , Volume 36 , Issue 12

Select all articles

Export/Reference:

The influence of magnetic steps on bulk superconductivity
Wafaa Assaad and Ayman Kachmar
2016, 36(12): 6623-6643 doi: 10.3934/dcds.2016087 +[Abstract](989) +[PDF](563.7KB)
Haldane linearisation done right: Solving the nonlinear recombination equation the easy way
Ellen Baake and Michael Baake
2016, 36(12): 6645-6656 doi: 10.3934/dcds.2016088 +[Abstract](1055) +[PDF](429.7KB)
Linear response in the intermittent family: Differentiation in a weighted $C^0$-norm
Wael Bahsoun and Benoît Saussol
2016, 36(12): 6657-6668 doi: 10.3934/dcds.2016089 +[Abstract](859) +[PDF](411.2KB)
Stability of global equilibrium for the multi-species Boltzmann equation in $L^\infty$ settings
Marc Briant
2016, 36(12): 6669-6688 doi: 10.3934/dcds.2016090 +[Abstract](968) +[PDF](493.7KB)
Calderón-Zygmund estimate for homogenization of parabolic systems
Sun-Sig Byun and Yunsoo Jang
2016, 36(12): 6689-6714 doi: 10.3934/dcds.2016091 +[Abstract](1026) +[PDF](480.8KB)
Normal forms of planar switching systems
Xingwu Chen and Weinian Zhang
2016, 36(12): 6715-6736 doi: 10.3934/dcds.2016092 +[Abstract](1082) +[PDF](554.5KB)
Eigenvalues for a nonlocal pseudo $p-$Laplacian
Leandro M. Del Pezzo and Julio D. Rossi
2016, 36(12): 6737-6765 doi: 10.3934/dcds.2016093 +[Abstract](818) +[PDF](490.1KB)
Classification of positive solutions to a Lane-Emden type integral system with negative exponents
Jingbo Dou, Fangfang Ren and John Villavert
2016, 36(12): 6767-6780 doi: 10.3934/dcds.2016094 +[Abstract](1086) +[PDF](443.9KB)
Compressible vortex sheets separating from solid boundaries
Volker Elling
2016, 36(12): 6781-6797 doi: 10.3934/dcds.2016095 +[Abstract](807) +[PDF](524.1KB)
Gradient flow structure for McKean-Vlasov equations on discrete spaces
Matthias Erbar, Max Fathi, Vaios Laschos and André Schlichting
2016, 36(12): 6799-6833 doi: 10.3934/dcds.2016096 +[Abstract](912) +[PDF](608.2KB)
Quantitative logarithmic Sobolev inequalities and stability estimates
Max Fathi, Emanuel Indrei and Michel Ledoux
2016, 36(12): 6835-6853 doi: 10.3934/dcds.2016097 +[Abstract](988) +[PDF](442.2KB)
Global stability of a price model with multiple delays
Ábel Garab, Veronika Kovács and Tibor Krisztin
2016, 36(12): 6855-6871 doi: 10.3934/dcds.2016098 +[Abstract](893) +[PDF](449.6KB)
Infinitely many non-radial solutions for the prescribed curvature problem of fractional operator
Yuxia Guo and Jianjun Nie
2016, 36(12): 6873-6898 doi: 10.3934/dcds.2016099 +[Abstract](1020) +[PDF](507.5KB)
Global existence and general decay estimates for the viscoelastic equation with acoustic boundary conditions
Tae Gab Ha
2016, 36(12): 6899-6919 doi: 10.3934/dcds.2016100 +[Abstract](1145) +[PDF](483.3KB)
Global well-posedness for inhomogeneous Navier-Stokes equations with logarithmical hyper-dissipation
Bin Han and Changhua Wei
2016, 36(12): 6921-6941 doi: 10.3934/dcds.2016101 +[Abstract](1078) +[PDF](470.0KB)
Random data Cauchy problem for the nonlinear Schrödinger equation with derivative nonlinearity
Hiroyuki Hirayama and Mamoru Okamoto
2016, 36(12): 6943-6974 doi: 10.3934/dcds.2016102 +[Abstract](994) +[PDF](578.3KB)
Analyticity, Gevrey regularity and unique continuation for an integrable multi-component peakon system with an arbitrary polynomial function
Qiaoyi Hu and Zhijun Qiao
2016, 36(12): 6975-7000 doi: 10.3934/dcds.2016103 +[Abstract](1246) +[PDF](498.2KB)
The finite dimensional global attractor for the 3D viscous Primitive Equations
Ning Ju
2016, 36(12): 7001-7020 doi: 10.3934/dcds.2016104 +[Abstract](1022) +[PDF](428.0KB)
Geometric Lorenz flows with historic behavior
Shin Kiriki, Ming-Chia Li and Teruhiko Soma
2016, 36(12): 7021-7028 doi: 10.3934/dcds.2016105 +[Abstract](813) +[PDF](397.4KB)
On hyperbolicity in the renormalization of near-critical area-preserving maps
Hans Koch
2016, 36(12): 7029-7056 doi: 10.3934/dcds.2016106 +[Abstract](852) +[PDF](290.5KB)
On the symmetry of spatially periodic two-dimensional water waves
Florian Kogelbauer
2016, 36(12): 7057-7061 doi: 10.3934/dcds.2016107 +[Abstract](845) +[PDF](255.6KB)
Dynamics for a non-autonomous degenerate parabolic equation in $\mathfrak{D}_{0}^{1}(\Omega, \sigma)$
Xin Li, Chunyou Sun and Na Zhang
2016, 36(12): 7063-7079 doi: 10.3934/dcds.2016108 +[Abstract](1023) +[PDF](460.3KB)
Infinitely many solutions for a nonlinear Schrödinger equation with non-symmetric electromagnetic fields
Weiming Liu and Chunhua Wang
2016, 36(12): 7081-7115 doi: 10.3934/dcds.2016109 +[Abstract](926) +[PDF](543.6KB)
Stabilization of some elastodynamic systems with localized Kelvin-Voigt damping
Louis Tebou
2016, 36(12): 7117-7136 doi: 10.3934/dcds.2016110 +[Abstract](1025) +[PDF](529.5KB)
Existence and concentration of solutions for a Kirchhoff type problem with potentials
Jun Wang and Lu Xiao
2016, 36(12): 7137-7168 doi: 10.3934/dcds.2016111 +[Abstract](1261) +[PDF](585.7KB)
Exact behavior of positive solutions to elliptic equations with multi-singular inverse square potentials
Lei Wei, Xiyou Cheng and Zhaosheng Feng
2016, 36(12): 7169-7189 doi: 10.3934/dcds.2016112 +[Abstract](1317) +[PDF](443.1KB)
On large deviations for amenable group actions
Dongmei Zheng, Ercai Chen and Jiahong Yang
2016, 36(12): 7191-7206 doi: 10.3934/dcds.2016113 +[Abstract](1017) +[PDF](439.7KB)
A powered Gronwall-type inequality and applications to stochastic differential equations
Jun Zhou, Jun Shen and Weinian Zhang
2016, 36(12): 7207-7234 doi: 10.3934/dcds.2016114 +[Abstract](1418) +[PDF](571.3KB)
Blow-up of solutions to the periodic modified Camassa-Holm equation with varying linear dispersion
Min Zhu and Shuanghu Zhang
2016, 36(12): 7235-7256 doi: 10.3934/dcds.2016115 +[Abstract](1204) +[PDF](502.4KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]